# SDR DXTA200500777

- Difficulty date: June 15, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 4,730 hours, 2,932 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Frozen
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM JAMMED DURING FLIGHT AT -2.3 POSITION ON EICAS TRIM CLACKER WAS HEARD AT FIRST INTERMITTENTLY THEN ALMOST CONTINUOUSLY WHILE STAB REMAINED AT -2.3 POSITION.  ONCE DESCENT WAS INITIATED STABILIZER UNFROZE AND SUDDEN PITCH CHANGE OCCURRED SOME SCUFFING APPARENT ON VERTICAL STABILIZER ON LEFT SIDE AT THE LEADING EDGE OF THE STAB.  ITEM IS UNDER INVESTIGATION.
